Alert archive / Minnesota / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 102, NWS Grand Forks, ND

August 31, 2013Grant County, Otter Tail County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 31, 2013, 4:55 PM CDT for Grant County, Otter Tail County, Minnesota. It was in force for 65 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 31, 2013, 4:55 PM CDT (21:55 UTC)
Expired
Aug 31, 2013, 6:00 PM CDT
In force
65 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Grant County, MN, Otter Tail County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 207 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 31, 5:05 PM CDTTSTM WND DMG4 Nw Urbank, MNFEW TREES DOWN IN THE AREA. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 31, 2:49 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.9 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2013-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 75 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2013-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
75 J/kg
Mixed-layer CIN
-389 J/kg
Mixed-layer LCL
782 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

291 
WUUS53 KFGF 312155
SVRFGF
MNC051-111-312300-
/O.NEW.KFGF.SV.W.0102.130831T2155Z-130831T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
455 PM CDT SAT AUG 31 2013

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN GRANT COUNTY IN WEST CENTRAL MINNESOTA...
  SOUTHEASTERN OTTER TAIL COUNTY IN WEST CENTRAL MINNESOTA...

* UNTIL 600 PM CDT

* AT 451 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM BATTLE LAKE TO HOFFMAN...AND MOVING EAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  CLITHERALL AROUND 500 PM CDT.
  VINING AND URBANK AROUND 510 PM CDT.
  HENNING AROUND 515 PM CDT.
  PARKERS PRAIRIE AND ALMORA AROUND 525 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE WRIGHTSTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4638 9590 4637 9514 4619 9513 4610 9515
      4610 9573 4610 9576 4593 9575 4576 9575
      4575 9577 4576 9590
TIME...MOT...LOC 2155Z 270DEG 29KT 4628 9569 4579 9575

HAIL...1.00IN
WIND...60MPH

$$

HOPKINS
2 follow-up statements
459 
WWUS53 KFGF 312211
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
511 PM CDT SAT AUG 31 2013

MNC051-312221-
/O.CAN.KFGF.SV.W.0102.000000T0000Z-130831T2300Z/
GRANT MN-
511 PM CDT SAT AUG 31 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GRANT COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4638 9569 4637 9514 4619 9513 4610 9515
      4610 9571
TIME...MOT...LOC 2211Z 270DEG 29KT 4628 9550 4579 9557

$$

MNC111-312300-
/O.CON.KFGF.SV.W.0102.000000T0000Z-130831T2300Z/
OTTER TAIL MN-
511 PM CDT SAT AUG 31 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
OTTER TAIL COUNTY UNTIL 600 PM CDT...

AT 509 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM VINING TO FARWELL...AND MOVING EAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  PARKERS PRAIRIE AND ALMORA AROUND 525 PM CDT.
  WRIGHTSTOWN AROUND 540 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4638 9569 4637 9514 4619 9513 4610 9515
      4610 9571
TIME...MOT...LOC 2211Z 270DEG 29KT 4628 9550 4579 9557

HAIL...1.00IN
WIND...60MPH

$$

HOPKINS
342 
WWUS53 KFGF 312234
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
534 PM CDT SAT AUG 31 2013

MNC111-312244-
/O.CAN.KFGF.SV.W.0102.000000T0000Z-130831T2300Z/
OTTER TAIL MN-
534 PM CDT SAT AUG 31 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OTTER TAIL COUNTY
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.  HOWEVER...GUSTY WINDS ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT.

LAT...LON 4638 9569 4637 9514 4619 9513 4610 9515
      4610 9571
TIME...MOT...LOC 2234Z 270DEG 29KT 4628 9523 4579 9531

$$

HOPKINS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 3:28 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Aug 31, 3:28 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
328 PM CDT SAT AUG 31 2013

.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 328 PM CDT SAT AUG 31 2013

MAIN FORECAST CHALLENGE FOR THE SHORT TERM FORECAST WILL BE THE
SEVERE WEATHER POTENTIAL LATE THIS AFTERNOON INTO THE EARLY EVENING.
WILL RELY A LITTLE MORE ON THE HIGH RESOLUTION MODELS FOR THIS
PORTION OF THE FORECAST. AS OF 19Z THE SURFACE COLD FRONT EXTENDED
FROM HALLOCK TO JUST WEST OF KGFK DOWN TO NEAR KABR. CONTINUE TO
HAVE QUITE A BIT OF MID CLOUDS ALONG AND BEHIND THE BOUNDARY WHICH
ARE PROBABLY RESTRICTING THE SFC HEATING SOME. HOWEVER TEMPS ALONG
AND AHEAD OF THE BOUNDARY ARE STILL IN THE MID 80S WITH DEW POINTS
IN THE LOW 60S. THIS IS CONTRIBUTING TO MLCAPE VALUES IN THE RANGE
OF 2500J/KG. LATEST SPC MESOANALYSIS PAGE SHOWS SOME CONVECTIVE
INHIBITION LINGERING OVER THE AREA. HIGHER VALUES OF 0-6KM BULK
SHEAR ARE UP ALONG THE CANADIAN BORDER. AS THE SHORT WAVE OVER
SOUTHWEST MANITOBA/SOUTHEAST SASKATCHEWAN DROPS E-SE THE STRONGER
MID LEVEL WINDS ALSO DROP SOUTH. AT THIS POINT IT STILL APPEARS THAT
AREAS FROM THE RED RIVER VALLEY EASTWARD INTO MN STAND THE BEST
CHANCE OF SEEING ANY SEVERE WEATHER LATE THIS AFTERNOON INTO THE
EARLY EVENING. EXTENSIVE LOWER CLOUDS OVER SOUTHERN CANADA WILL DROP
SOUTHWARD LATE TONIGHT BEHIND THE COLD FRONT. MODELS ALSO SHOW SOME
LINGERING SHORT WAVE ENERGY WITH THE SOUTHWEST MANITOBA SHORT WAVE
THAT COULD KEEP SOME PCPN AROUND THE ND/CANADA BORDER REGION POST
COLD FRONT.

FOR SUNDAY WEAK HIGH PRESSURE WILL BUILD SOUTHWARD OUT OF THE
MANITOBA LAKES REGION. WILL GO WITH THE IDEA OF THE THICKER CLOUDS
GETTING PUSHED SOUTHWARD AND THINNING BUT WILL HAVE TO SEE WHAT
LATER MODEL RUNS SHOW. SEVERAL MODELS TRY TO LINGER SOME LIGHT PCPN
IN THE NORTHEAST BUT NOT REAL CONFIDENT ON THIS. SUN NIGHT WILL
FINALLY BE A COOL NIGHT AGAIN WITH THE SFC HIGH OVER THE FA.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 328 PM CDT SAT AUG 31 2013

WILL STICK WITH A DRY FORECAST FOR THE MON/TUE TIME FRAME. EXPECT
TEMPS TO REBOUND AGAIN TO THE MID 70S MON AND LOW 80S BY TUE BUT
WITH A LOT LESS HUMIDITY.

MODELS ARE IN DECENT AGREEMENT WITH THE MAIN SYNOPTIC FEATURES
DURING THE EXTENDED PERIOD. UPPER RIDGING WILL INTENSIFY NEXT WEEK
WITH WEAK IMPULSES SLIDING SEWD ACROSS THE NRN PLAINS IN NW FLOW
ALOFT. AFTER A FRONT PASSES THOUGH IN THE BEGINNING OF THE
PERIOD...TEMPS WILL COOL INTO THE 70S BEFORE A WARMING TREND THE
REST OF NEXT WEEK. EXPECT MAINLY DRY CONDITIONS THROUGH MOST OF THE
EXTENDED TIME FRAME. MODELS DIVERGE BY DAY 7 WITH THE ECMWF BRINGING
AN UPPER CLOSED LOW INTO MT WHILE THE GFS PLACES THE LOW ALONG THE
NW COAST. THE NET RESULT IS A LOW END CHC FOR PRECIP ACROSS THE WRN
HALF OF THE FCST AREA SAT.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 106 PM CDT SAT AUG 31 2013

MID DECK ACROSS ERN ND THIS AFTN WILL CONT TO MOVE EAST INTO THE
EVENING...IMPACTING ALL TAF SITES. WEAK ECHOES WERE OCCURRING FROM
GRAFTON SOUTHWEST TO JAMESTOWN...THOUGH VSBYS WERE NOT RESTRICTED.
THE PREFRONTAL TROF SITUATED OVER THE RVR VALLEY WILL SHIFT EAST
WITH THE ACTUAL FRONT FURTHER WEST ACROSS CENTRAL ND THIS AFTN. WLY
WINDS FROM THE VALLEY WEST WILL TURN NWLY WHILE EAST OF THE VALLEY
WINDS WILL TURN NW AFTER 02Z. INCLUDED VCTS ALL SITES EXCEPT KDVL
FOR THIS AFTN/EARLY EVENING BEFORE FRONTAL PASSAGE. OTHERWISE NNW
WINDS CON OVERNIGHT WITH SCT MID DECK.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

SHORT TERM...GODON
LONG TERM...GODON/FRAZIER
AVIATION...FRAZIER
Hazardous weather outlook, Aug 31, 4:44 AM CDT, 12 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
444 AM CDT SAT AUG 31 2013

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-010945-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
444 AM CDT SAT AUG 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING
MAINLY ALONG AND EAST OF THE RED RIVER VALLEY AS A STRONG COLD
FRONT MOVES ACROSS THE REGION. THE PRIMARY THREATS WILL BE LARGE
HAIL AND DAMAGING WIND...BUT TORNADOES ARE ALSO POSSIBLE ALONG AND
EAST OF A LINE FROM WASKISH TO DETROIT LAKES TO FERGUS FALLS.
PEOPLE WITH OUTDOOR PLANS SHOULD PAY CLOSE ATTENTION TO THE LATEST
WATCHES AND WARNINGS AND BE PREPARED TO TAKE ACTION IF NECESSARY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING
FOR AREAS ALONG AND EAST OF THE RED RIVER VALLEY.

ROGERS

In the hours before

Special weather statement, Aug 31, 3:16 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
316 PM CDT SAT AUG 31 2013

MNZ022>024-027-028-312100-
EAST BECKER MN-HUBBARD MN-MAHNOMEN MN-SOUTH CLEARWATER MN-WEST BECKER
MN-
316 PM CDT SAT AUG 31 2013

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHERN CLEARWATER...
NORTHEASTERN BECKER...EXTREME SOUTHERN MAHNOMEN AND WESTERN HUBBARD
COUNTIES UNTIL 400 PM CDT...

AT 313 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 21 MILES NORTHEAST OF DETROIT LAKES...NEAR WHITE
EARTH...MOVING TO THE EAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THE STORM.

THE STORM WILL BE NEAR...
BAD MEDICINE LAKE AROUND 330 PM CDT.
TWO INLETS AROUND 345 PM CDT.

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

LAT...LON 4700 9584 4716 9589 4715 9555 4717 9554
      4716 9513 4710 9509 4698 9510
TIME...MOT...LOC 2016Z 272DEG 32KT 4708 9559

DTR
Local storm report, Aug 31, 3:45 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
345 PM CDT SAT AUG 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     BLACKDUCK               47.73N 94.55W
08/31/2013                   BELTRAMI           MN   EMERGENCY MNGR

            MULTIPLE REPORTS OF TREES DOWN IN TOWN.

&&

MF
Local storm report, Aug 31, 4:25 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
425 PM CDT SAT AUG 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     TSTM WND GST     FERGUS FALLS            46.28N 96.07W
08/31/2013  M74 MPH          OTTER TAIL         MN   AWOS

&&

MF
Local storm report, Aug 31, 4:29 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
429 PM CDT SAT AUG 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     HAIL             HERMAN                  45.81N 96.14W
08/31/2013  E1.00 INCH       GRANT              MN   TRAINED SPOTTER

            40 TO 50 MPH WIND ACCOMPANIED THE HAIL.

&&

FGF
Local storm report, Aug 31, 4:34 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
434 PM CDT SAT AUG 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     TSTM WND DMG     BLACKDUCK               47.73N 94.55W
08/31/2013                   BELTRAMI           MN   EMERGENCY MNGR

            SHINGLES BLOWN OFF OF MULTIPLE STRUCTURES. STEEPLE BLOWN
            OFF OF CHURCH.

&&

MF
Local storm report, Aug 31, 4:39 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
439 PM CDT SAT AUG 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     HAIL             WENDELL                 46.04N 96.10W
08/31/2013  E1.25 INCH       GRANT              MN   BROADCAST MEDIA

&&

FGF

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 1:41 PM CDTSpecial Weather StatementFGFNorman19 min
Aug 31, 1:53 PM CDTSpecial Weather StatementFGFClay22 min
Aug 31, 3:11 PM CDTSpecial Weather StatementFGFBeltrami49 min
Aug 31, 3:16 PM CDTSpecial Weather StatementFGFBecker44 min
Aug 31, 3:33 PM CDTSevere Thunderstorm WarningFGFBeltrami27 min
Aug 31, 3:36 PM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater, Hubbard54 min
Aug 31, 3:57 PM CDTSevere Thunderstorm WarningFGFOtter Tail, Wilkin63 min
Aug 31, 4:07 PM CDTSevere Thunderstorm WarningFGFGrant, Otter Tail, Wilkin53 min
Aug 31, 5:23 PM CDTSevere Thunderstorm WarningFGFKittson67 min
Aug 31, 6:22 PM CDTSevere Thunderstorm WarningFGFKittson, Marshall, Roseau38 min
Aug 31, 6:51 PM CDTSpecial Weather StatementFGFLake of the Woods54 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.